# SDR AALA202309254527

- Difficulty date: September 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A320*
- Aircraft serial: 4847
- Aircraft time: 38,581 hours, 15,031 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN DOOR 2R ARM/DISARM HANDLE LO0SE. MAINTENANCE TIGHTENED 2R DOOR ARM/DISARM HANDLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
